Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 177-184
http://dx.doi.org/10.1155/S0161171296000257

Linear programming with inequality constraints via entropic perturbation

1Institute of Transportation Studies, University of California, Berkeley 94720, California, USA
2Graduate Program in Operations Research, North Carolina State University, Raleigh 27695-7913, North Carolina, USA

Received 11 January 1994; Revised 22 May 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H.-S. Jacob Tsao and Shu-Cherng Fang, “Linear programming with inequality constraints via entropic perturbation,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 1, pp. 177-184, 1996. doi:10.1155/S0161171296000257